MathSciNet Relay Station
MathSciNet bibliographic data
MR1181182 43A07 (43A15 46J99)
Forrest, Brian Amenability and the structure of the algebras $A_p(G)$. Trans. Amer. Math. Soc. 343 (1994), no. 1, 233–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement